Free Access
Math. Model. Nat. Phenom.
Volume 5, Number 6, 2010
Ecology (Part 2)
Page(s) 22 - 37
Published online 08 April 2010
  1. J. Anderson. A secular equation for the eigenvalues of a diagonal matrix perturbation. Linear Algebra Appl. 246 (1996), 49-70. [CrossRef] [MathSciNet]
  2. A. Baronchelli, M. Catanzaro, R. Pastor-Satorras. Bosonic reaction-diffusion processes on scale-free networks. Phys. Rev. E 78 (2008), 016111 [CrossRef]
  3. A. Berman, R.J. Plemmons. Nonnegative matrices in the mathematical sciences. SIAM, Classics in Applied Mathematics 9, Philadelphia, PA, 1994.
  4. M. Boguñá, R. Pastor-Satorras. Epidemic spreading in correlated complex networks. Phys.Rev.E 66 (2002), 047104 [CrossRef]
  5. V. Colizza, R. Pastor-SatorrasA. Vespignani. Reaction-diffusion processes and metapopulation models in heterogeneous networks. Nat. Phys. 3 (2007), 276–282. [CrossRef]
  6. V. Colizza, A. Vespignani. Invasion Threshold in Heterogeneous Metapopulation Networks. Phys. Rev. Lett. 99 (2007), 148701 [CrossRef] [PubMed]
  7. V. ColizzaA. Vespignani. Epidemic modeling in metapopulation systems with heterogeneous coupling pattern: Theory and simulations. J. theor. Biol. 251 (2008), 450–467. [CrossRef] [PubMed]
  8. P. C. Cross, P. L. F. Johnson, J. O. Lloyd-SmithW. M. Getz. Utility of R0 as a predictor of disease invasion in structured populations. J. R. Soc. Interface, 4 (2007), 315-324. [CrossRef] [PubMed]
  9. A. Fall, A. Iggidr, G. SalletJ.J. Tewa. Epidemiological models and Lyapunov functions. Math. Model. Nat. Phenom. 2 (2007), 62–83. [CrossRef] [EDP Sciences]
  10. L. Hufnagel, D. BrockmannT. Geisel. Forecast and control of epidemics in a globalized world. PNAS 101 (2004), 15124–15129. [CrossRef] [PubMed]
  11. D. Juher, J. Ripoll, J. Saldaña. Analysis and Monte-Carlo simulations of a model for the spread of infectious diseases in heterogeneous metapopulations. Phys. Rev. E 80 (2009) 041920. [CrossRef] [MathSciNet]
  12. M. J. Keeling, P. Rohani. Modeling infectious diseases in humans and animals. Princeton University Press, 2008.
  13. J. Li, X. Zou. Dynamics of an epidemic model with non-local infections for diseases with latency over a patchy environment. J. Math. Biol. (2009) DOI 10.1007/s00285-009-0280-9
  14. L. S. LiebovitchI. B. Schwartz. Migration induced epidemics: dynamics of flux-based multipatch models. Phys. Lett. A 332 (2004), 256–267. [CrossRef]
  15. M. E. J. Newman, S. H. Strogatz, D. J. Watts. Random graphs with arbitrary degree distributions and their applications. Phys. Rev. E 64 (2001), 026118 [CrossRef]
  16. M. E. J. Newman. Mixing patterns in networks. Phys. Rev. E 67 (2003), 026126 [CrossRef] [MathSciNet]
  17. Y.-A. Rho, L. S. LiebovitchI. B. Schwartz. Dynamical response of multi-patch, flux-based models to the input of infected people: Epidemic response to initiated events. Phys. Lett. A 372 (2008), 5017–5025. [CrossRef]
  18. L.A. RvachevI.M. Longini. A mathematical model for the global spread of influenza. Math. Biosci. 75 (1985), 3-22. [CrossRef]
  19. J. Saldaña. Continuous-time formulation of reaction-diffusion processes on heterogeneous metapopulations. Phys. Rev. E 78 (2008), 012902 [CrossRef]
  20. W. WangX.-Q. Zhao. An epidemic model in a patchy environment. Math. Biosci. 190 (2004), 97–112. [CrossRef] [MathSciNet] [PubMed]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.